# SDR COMA2010041250096

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N969CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7141
- Aircraft time: 31,225 hours, 26,889 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON T/O FROM DTW LEFT ENGINE SURGE, NORMAL THRUST T/O PERFORMED.  EMERGENCY DECLARED, A/C RETURNED TO DTW LANDED SAFELY.  TRANSFERRED TO DEFERRED LIST PER MEL 76-11-01.
